# SDR IPXA2022062483449

- Difficulty date: June 6, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER # 47 IS CRACKED BETWEEN STA. XCW= -17.0 TO XCW= 17.0.REPAIRED CRACKED CENTER WING TANK STRINGER # 47 BETWEEN ST. XCW= -17.0 TO XCW= 17.0 IAEW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
